Number of Articles: 385

2. Constructions of antimagic labelings for some families of regular graphs

Volume 44, Issue 1, December 2013, Pages 1-7

10.22059/jac.2013.7911

Martin Baca; Mirka Miller; Oudone Phanalasy; Andrea Semanicova-Fenovcıkova


3. Skolem Odd Difference Mean Graphs

Volume 45, Issue 1, December 2014, Pages 1-12

10.22059/jac.2014.7916

P. Jeyanthi; D. Ramya; R. Kalaiyarasi


4. Totally magic cordial labeling of some graphs

Volume 46, Issue 1, December 2015, Pages 1-8

10.22059/jac.2015.7921

P. Jeyanthi; N. Angel Benseera


5. 3-difference cordial labeling of some cycle related graphs

Volume 47, Issue 1, June 2016, Pages 1-10

10.22059/jac.2016.7927

R. Ponraj; M. Maria Adaickalam


6. Deciding Graph non-Hamiltonicity via a Closure Algorithm

Volume 48, Issue 1, December 2016, Pages 1-35

10.22059/jac.2016.7937

E. R. Swart; Stephen J. Gismondi; N. R. Swart; C. E. Bell; A. Lee


7. Theta Graph Designs

Volume 49, Issue 1, June 2017, Pages 1-16

10.22059/jac.2017.7963

Anthony D. Forbes; Terry S. Griggs; Tamsin J. Forbes


10. $Z_k$-Magic Labeling of Some Families of Graphs

Volume 50, issue 2, Summer and Autumn 2018, Pages 1-12

10.22059/jac.2018.69046

P. Jeyanthi; K. Jeyadaisy


11. Sweep Line Algorithm for Convex Hull Revisited

Volume 51, Issue 1, Winter and Spring 2019, Pages 1-14

10.22059/jac.2019.71276

Keivan Borna


12. PD-prime cordial labeling of graphs

Volume 51, Issue 2, Summer and Autumn 2019, Pages 1-7

10.22059/jac.2019.75109

R Ponraj; S SUBBULAKSHMI; S Somasundaram


13. On the optimization of Dombi non-linear programming

Volume 52, Issue 1, Winter and Spring 2020, Pages 1-36

10.22059/jac.2020.75292

A. Ghodousian; Fatemeh Elyasimohammadi


14. $4$-total mean cordial labeling in subdivision graphs

Volume 52, Issue 2, Summer and Autumn 2020, Pages 1-11

10.22059/jac.2020.78640

R Ponraj; S SUBBULAKSHMI; S Somasundaram


15. Fr\'echet-Like Distances between Two Rooted Trees

Volume 53, Issue 1, Winter and Spring 2021, Pages 1-12

10.22059/jac.2021.81145

Elena Farahbakhsh Touli


16. All Ramsey (2K2,C4)−Minimal Graphs

Volume 46, Issue 1, December 2015, Pages 9-25

10.22059/jac.2015.7922

Kristiana Wijaya; Lyra Yulianti; Edy Tri Baskoro; Hilda Assiyatun; Djoko Suprijanto


17. A Survey on Complexity of Integrity Parameter

Volume 47, Issue 1, June 2016, Pages 11-19

10.22059/jac.2016.7931

Mahmood Shabankhah